Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 790671, 10 pages
Research Article

Littlewood-Paley Operators on Morrey Spaces with Variable Exponent

College of Mathematics and Statistics Science, Northwest Normal University, Lanzhou 730070, China

Received 23 June 2014; Accepted 21 July 2014; Published 7 August 2014

Academic Editor: Jόzef Banas

Copyright © 2014 Shuangping Tao and Lijuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuangping Tao and Lijuan Wang, “Littlewood-Paley Operators on Morrey Spaces with Variable Exponent,” The Scientific World Journal, vol. 2014, Article ID 790671, 10 pages, 2014. doi:10.1155/2014/790671